# SDR ASAA2018031623982

- Difficulty date: March 16, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 44,877 hours, 13,245 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nr 2 Engine Egt
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FAULTS FOR THE NR 2 ENGINE, 77-20862, BOTTOM LEFT EGT SIGNAL OUT OF RANGE.  ACFT GROUNDED.   TSR 701692 ACCOMPLISHED EGT INDICATION SYSTEM TROUBLESHOOTING AND CONNECTOR CLEANING IAW AMM 77-21-00-140-801.  RAN ENGINE FOR 5 MINUTES.  ALL READING WERE WELL WITHIN RANGE. NO FAULTS INDICATED IN FMC. CONNECTOR CLEANED IAW AMM 77-21-00-140-801.
